MathSciNet Relay Station
MathSciNet bibliographic data
MR379759 (52 #664) 22E45 (58F05)
Sternberg, Shlomo Symplectic homogeneous spaces. Trans. Amer. Math. Soc. 212 (1975), 113–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement